Advanced search
1 file | 345.93 KB Add to list

A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES

Willy Govaerts (UGent) and JD PRYCE
Author
Organization

Downloads

  • 1-s2.0-0024379589900360-main.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 345.93 KB

Citation

Please use this url to cite or link to this publication:

MLA
Govaerts, Willy, and JD PRYCE. “A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES.” LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 125, 1989, pp. 141–48, doi:10.1016/0024-3795(89)90036-0.
APA
Govaerts, W., & PRYCE, J. (1989). A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES. LINEAR ALGEBRA AND ITS APPLICATIONS, 125, 141–148. https://doi.org/10.1016/0024-3795(89)90036-0
Chicago author-date
Govaerts, Willy, and JD PRYCE. 1989. “A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES.” LINEAR ALGEBRA AND ITS APPLICATIONS 125: 141–48. https://doi.org/10.1016/0024-3795(89)90036-0.
Chicago author-date (all authors)
Govaerts, Willy, and JD PRYCE. 1989. “A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES.” LINEAR ALGEBRA AND ITS APPLICATIONS 125: 141–148. doi:10.1016/0024-3795(89)90036-0.
Vancouver
1.
Govaerts W, PRYCE J. A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES. LINEAR ALGEBRA AND ITS APPLICATIONS. 1989;125:141–8.
IEEE
[1]
W. Govaerts and J. PRYCE, “A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES,” LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 125, pp. 141–148, 1989.
@article{8762794,
  author       = {{Govaerts, Willy and PRYCE, JD}},
  issn         = {{0024-3795}},
  journal      = {{LINEAR ALGEBRA AND ITS APPLICATIONS}},
  language     = {{und}},
  pages        = {{141--148}},
  title        = {{A SINGULAR VALUE INEQUALITY FOR BLOCK MATRICES}},
  url          = {{http://dx.doi.org/10.1016/0024-3795(89)90036-0}},
  volume       = {{125}},
  year         = {{1989}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: